Seguir
Eric Katz
Título
Citado por
Citado por
Año
Hodge theory for combinatorial geometries
K Adiprasito, J Huh, E Katz
Annals of Mathematics 188 (2), 381-452, 2018
2722018
Log-concavity of characteristic polynomials and the Bergman fan of matroids
J Huh, E Katz
Mathematische Annalen 354, 1103-1116, 2012
1322012
Uniform bounds for the number of rational points on curves of small Mordell–Weil rank
E Katz, J Rabinoff, D Zureick-Brown
852016
A tropical toolkit
E Katz
Expositiones Mathematicae 27 (1), 1-36, 2009
842009
Tropical intersection theory from toric varieties
E Katz
Collectanea mathematica 63 (1), 29-44, 2012
702012
Matroid theory for algebraic geometers
E Katz
Nonarchimedean and tropical geometry, 435-517, 2016
582016
Monodromy filtrations and the topology of tropical varieties
D Helm, E Katz
Canadian Journal of Mathematics 64 (4), 845-868, 2012
492012
Piecewise polynomials, Minkowski weights, and localization on toric varieties
E Katz, S Payne
Algebra & Number Theory 2 (2), 135-155, 2008
472008
Realization spaces for tropical fans
E Katz, S Payne
Combinatorial aspects of commutative algebra and algebraic geometry 6, 73-88, 2011
442011
McKay natural correspondences on characters
G Navarro, PH Tiep, C Vallejo
Algebra & Number Theory 8 (8), 1839-1856, 2014
40*2014
Local h-polynomials, invariants of subdivisions, and mixed Ehrhart theory
E Katz, A Stapledon
Advances in Mathematics 286, 181-239, 2016
382016
The j-invariant of a plane tropical cubic
E Katz, H Markwig, T Markwig
Journal of Algebra 320 (10), 3832-3848, 2008
382008
Lifting tropical curves in space and linear systems on graphs
E Katz
Advances in Mathematics 230 (3), 853-875, 2012
332012
The Chabauty–Coleman bound at a prime of bad reduction and Clifford bounds for geometric rank functions
E Katz, D Zureick-Brown
Compositio Mathematica 149 (11), 1818-1838, 2013
322013
The tropical j-invariant
E Katz, H Markwig, T Markwig
LMS Journal of Computation and Mathematics 12, 275-294, 2009
232009
Obstructions to lifting tropical curves in surfaces in 3-space
T Bogart, E Katz
SIAM Journal on Discrete Mathematics 26 (3), 1050-1067, 2012
222012
Tropical geometry and the motivic nearby fiber
E Katz, A Stapledon
Compositio Mathematica 148 (1), 269-294, 2012
222012
Hodge theory of matroids
K Adiprasito, J Huh, E Katz
Notices of the AMS 64 (1), 2017
202017
Tropical geometry, the motivic nearby fiber, and limit mixed Hodge numbers of hypersurfaces
E Katz, A Stapledon
Research in the Mathematical Sciences 3, 1-36, 2016
192016
WHAT IS... tropical geometry
E Katz
Notices of the AMS 64 (4), 2017
182017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20